View Full Version : Minoxidil problem

04-16-2016, 05:19 AM
I've been using 5%minoxidil since a month. My hair loss didn't stop. But since last 20 days hair fal has increased by 2-4 times. And from last week hair fall has increased by 5-10 times. I'm scared seeing so much hair loss. Any suggestions.

04-16-2016, 07:00 PM
You should really read up on medications before you start taking them, its risky not to.

If you had read you'd know that its very common to have what is called a "shed" when taking minoxidil. This is a period of time generally 0-3 months in length where your hair will fall out faster than normal.

This is because minoxidil speeds up the rate at which hairs cycle. Hairs go through a cycle of growing, stopping, falling out, remaining dormant and then growing again.

Your hair falling out faster is a sign that the medication is working.

You need to stick with it for at least 3 months before you know how well it will work.